# SDR 95ZZZW779

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Receptacle
- Part number: TA4715
- Condition: Burned
- Location: Rt Cabin Fs 909
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT NR 515 - ATL-FLL - ON THE GATE IN ATL SMOKE WAS REPORTED IN AFT CABIN ROW 25 CDE.  FOUND RT CABIN UTITLITY RECEPTACLE (R5-213) AT STATION 909-R BURNED.  INSPECTED SURROUNDING AREA FOR DAMAGE.  NO DEFECTS NOTED.  DAMAGE LIMITED TO RECEPTACLE.  REPLACED RECEPTACLE.  OPS CHECK NORMAL PER MM 33-20.  (W)
